| Model Number |
IO-300 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Failure to Charge (1085)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
09/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was not charging while plugged in at a court house and the device battery was also not lasting as long as expected.As a result, the device ran out of power and the patient passed out due to being without oxygen.The patient was taken to the hospital and put on life support.The patient has since been released and received their replacement device.
Additional Manufacturer Narrative
B3: date of event is estimated.There is no confirmation for the return reason of battery error.Zeolite is found contaminated which possibly caused when it absorbs the moisture.